MathSciNet Relay Station
MathSciNet bibliographic data
MR2336781 (2008i:60085) 60G60 (60F05 62E20)
Olenko, A. Ya. A Tauberian theorem for fields with the OR spectrum. II. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 81--97; translation in Theory Probab. Math. Statist. No. 74 (2007), 93–111
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement